Formal classification of singular foliations of (C2, 0)

Jean François Mattei, Éliane Salem

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Under generic conditions, we give a complete list of local formal invariants for a germ of a formal (singular) foliation ℱω at the origin of C2, i.e. given by a differential 1-form ω = a(x, y) dx + b(x, y) dy with formal coefficients.

Original languageEnglish
Pages (from-to)773-778
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume325
Issue number7
DOIs
StatePublished - 1 Jan 1997
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Formal classification of singular foliations of (C2, 0)'. Together they form a unique fingerprint.

Cite this